1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Nerve twitching/tremors

Discussion in 'Ask A Question' started by Shed4sale, Mar 2, 2021.

  1. Shed4sale

    Shed4sale · Member

    Messages:
    6
    Likes Received:
    0
    Trophy Points:
    21
    Hi I have been having twitching/nerve tremors for a couple of years the doctor changed my depression medication as it was supposed to help with muscle/nerve twitching. It did not help if anything it made it worse. Since I changed medication again and now off depression meds it has reduced but last night was the worst ever and kept waking my wife (who has her own sleep deprivation problems) and I was completely unaware. Anyone have any advice about this please steve
     
  2. Caprock94

    Caprock94 · Well-Known Member

    Messages:
    281
    Likes Received:
    86
    Trophy Points:
    68
    I don't have any advice, but I can identify. I've had muscle twitching for several years. Still looking for a good remedy.
     
  3. MrsA2

    MrsA2 Type 2 · Well-Known Member

    Messages:
    1,921
    Likes Received:
    2,454
    Trophy Points:
    198
    I think magnesium may help, but research it as there are different kinds and strengths.
     
  4. Daphne917

    Daphne917 Type 2 (in remission!) · Well-Known Member

    Messages:
    3,147
    Likes Received:
    7,888
    Trophy Points:
    198
    Some meds can cause tremors etc however I would go back to your GP and seek advice or get them to refer you to somebody who can help such as a neurologist.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook